advertisement
Question
Posted by: Kwaatjie | 2007/12/06

Kwaatjie

Hi

Ek gebruik tans femodene ED slegs 2 weke nou, maar het vreeslike heumeur wat nooit daar was nie, is heeldag geriteerd en het baie hoe seksdrang, is dit normaal of moet ek die pil staak, dis voorgeskryf omdat ek nie ovuleer of menstrueer nie.

By voorbaat dankie

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Kwaatjie
Die pil kan gemoedsteurings en lae seksdrang veroosaak, vra jou dokter om dit te herevalueer - daar is dalk 'n ander kombinasie wat beter sal werk vir jou.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement